bannerHON
img
HONnews
HONnews
img PATIENT / PARTICULIER img PROFESSIONNEL DE SANTE img WEBMESTRE img
img
 
img
HONcode sites
Khresmoi - new !
HONselect
News
Conferences
Images

Themes:
A B C D E F G H I
J K L M N O P Q
R S T U V W X Y Z
Browse archive:
2018: S A J J M A M F J
2017: D N O S

 
  Other news for:
Acne Vulgaris
 Resources from HONselect
Health Tip: Recognize a Bad Reaction to Acne Medication

(HealthDay News) -- Using certain acne products that contain the active ingredients benzoyl peroxide or salicylic acid can cause rare but serious and potentially life-threatening allergic reactions, the U.S. Food and Drug Administration warns.

The ingredients also may cause additional side effects, including burning, dryness, itching, peeling, redness, and slight swelling where the product is applied, the agency says.

Symptoms of a bad reaction to a topical acne medication may include:

  • Throat tightness.
  • Shortness of breath.
  • Wheezing.
  • Low blood pressure.
  • Fainting.
  • Hives.
  • Itching or swelling of the face or body (even parts of the body where the person did not apply the medication).

If you have these symptoms after using a topical acne medication, stop using the product immediately and seek medical attention, the FDA says.

Copyright © 2018 HealthDay. All rights reserved. URL:http://consumer.healthday.com/Article.asp?AID=731193

Resources from HONselect: HONselect is the HON's medical search engine. It retrieves scientific articles, images, conferences and web sites on the selected subject.
Acne Vulgaris
Pruritus
Hypersensitivity
Blood
Urticaria
Face
Benzoyl Peroxide
The list of medical terms above are retrieved automatically from the article.

Disclaimer: The text presented on this page is not a substitute for professional medical advice. It is for your information only and may not represent your true individual medical situation. Do not hesitate to consult your healthcare provider if you have any questions or concerns. Do not use this information to diagnose or treat a health problem or disease without consulting a qualified healthcare professional.
Be advised that HealthDay articles are derived from various sources and may not reflect your own country regulations. The Health On the Net Foundation does not endorse opinions, products, or services that may appear in HealthDay articles.


Home img About us img MediaCorner img HON newsletter img Site map img Ethical policies img Contact